Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13600
Title: CALABI-YAU COALGEBRAS
Authors: He, J.-W.
Torrecillas, B.
Van Oystaeyen, F.
ZHANG, Yinhuo 
Issue Date: 2011
Publisher: TAYLOR & FRANCIS INC
Source: COMMUNICATIONS IN ALGEBRA, 39 (12), p. 4644-4661
Abstract: We present a method for constructing the minimal injective resolution of a simple comodule of a path coalgebra of quivers with relations. Dual to the Calabi-Yau condition of algebras, we introduce the concept of a Calabi-Yau coalgebra, and then describe the Calabi-Yau coalgebras of low global dimensions.
Notes: [Zhang, Y.] Univ Hasselt, Dept WNI, B-3590 Hasselt, Belgium. [He, J-W] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing, Zhejiang, Peoples R China. [He, J-W; Van Oystaeyen, F.] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Torrecillas, B.] Univ Almeria, Dept Algebra & Anal, Almeria, Spain.
Keywords: Calabi-Yau coalgebras; Path coalgebras; Resolutions;Mathematics; Calabi-Yau coalgebras; Path coalgebras; Resolutions
Document URI: http://hdl.handle.net/1942/13600
ISSN: 0092-7872
e-ISSN: 1532-4125
DOI: 10.1080/00927872.2011.617270
ISI #: 000299732900012
Category: A1
Type: Journal Contribution
Validations: ecoom 2013
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
Calabi-Yau coalgebras.pdf241.53 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 6, 2020

WEB OF SCIENCETM
Citations

1
checked on May 13, 2022

Page view(s)

16
checked on May 18, 2022

Download(s)

10
checked on May 18, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.